Publication Abstracts

Canuto 1974

Canuto, V., 1974: Equation of state at ultrahigh densities. Annu. Rev. Astron. Astrophys., 12, no. 1, 167-214, doi:10.1146/annurev.aa.12.090174.001123.

This is the first of two articles aimed at presenting the current status of knowledge about matter at unusually high densities. Specifically, we are concerned with densities within the range 106 $lessfullequal$ ρ $lessfullequal$ 5×1014 g/cm3 in this article and with the region ρ > 5×1014 g/cm3 in the second article.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca03920h,
  author={Canuto, V.},
  title={Equation of state at ultrahigh densities},
  year={1974},
  journal={Annual Review of Astronomy and Astrophysics},
  volume={12},
  number={1},
  pages={167--214},
  doi={10.1146/annurev.aa.12.090174.001123},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca03920h
AU  - Canuto, V.
PY  - 1974
TI  - Equation of state at ultrahigh densities
JA  - Annu. Rev. Astron. Astrophys.
JO  - Annual Review of Astronomy and Astrophysics
VL  - 12
IS  - 1
SP  - 167
EP  - 214
DO  - 10.1146/annurev.aa.12.090174.001123
ER  -

[ Close ]

• Return to 1974 Publications

• Return to Publications Homepage